# SDR RAIA2020022760001

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 43,838 hours, 27,157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT WITH ASSOCIATED BURNING SMELL.   PERFORMED INSPECTION AND OPS CHECK OF CAPT'S AND F/O'S CHART HOLDER LAMPS. NO SMOKE OR BURN SIGNS. INSPECTED RELAY BOX AND RELAY WITH POWER ON AIRCRAFT. NO SIGN OR SMOKE NOTED. INSPECTED L/H AND R/H SIDE WINDSHIELD HEATING SENSORS AND TEMP CONTROLLERS. NO BURN SIGN OR SMOKE NOTED. INSPECTED COCKPIT EMERGENCY FLASH LIGHTS. NO BURN SIGNS OR SMOKE NOTED. REMOVED CAPT'S SIDE SPEAKER LINING AND PERFORMED INSPECTION. NO BURN OR SMOKE NOTED. COULD NOT DUPLICATE SMOKE ISSUE. AIRCRAFT RETURNED TO SERVICE.
